# SDR RRXA98167

- Difficulty date: March 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N865F
- Make and model: Doug DC-8-63F
- Aircraft serial: 46088
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5642970
- Condition: Gouged
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND RIGHT WING OUTBOARD FLAP, LOWER SKIN GOUGED AT XRS=240.  FABRICATED AND INSTALLED REPAIR DOUBLER IAW FAA APPROVED DER TIMCO ENGINEERING SKETCH REO-04441.
